# SDR ASAA0380584

- Difficulty date: September 11, 2003
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 1493
- Condition: Discharged
- Location: Emergency Light
- Part time: 54,654 hours, 30,337 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND OVERWING EMERGENCY LIGHT BATTERY PACK DISCHARGED.  REPLACED POWER SUPPLY, BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY. (M)
